# SDR A6WA202102197662

- Difficulty date: February 18, 2021
- Submitted: February 19, 2021
- Operation: Air carrier
- Aircraft: N469AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7917
- Aircraft time: 36,723 hours, 35,600 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Relay
- Condition: Failed
- Location: Display Cooling
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WEIGHT OFF WHEELS, FAN CUT OFF, RECEIVED DISPLAY COOL CAUTION MESSAGE, CONTINUED CLIMB TO 7000 MESSAGE PERSISTED MX ADVISED RETURN TO MKE.  A FEW MINUTES LATER F/O'S PFD RECEIVED A DISPLAY TEMP MESSAGE, FOLLOWED  BY CAPTAINS PFD DISPLAY TEMP MESSAGE, F/O'S MFD DISPLAY TEMP MESSAGE, AIRCRAFT REMOVED FROM SERVICE.  REPLACED RELAYS K7HK AND K11HK ALSO THE AVIONICS COOLING PANEL REF AMM 21-24 AND 24-02 SYS CHECKS GOOD.
